IJMNTA  Vol.3 No.5 , December 2014
Relative Continuity and New Decompositions of Continuity in Bitopological Spaces
Author(s) S. A. Alblowi*
ABSTRACT
The aim of this work is to introduce some weak forms of continuity in bitopological spaces. Then we use these new forms of weak continuity to give many decompositions of i-continuity and pairwise continuity.

Cite this paper
Alblowi, S. (2014) Relative Continuity and New Decompositions of Continuity in Bitopological Spaces. International Journal of Modern Nonlinear Theory and Application, 3, 248-255. doi: 10.4236/ijmnta.2014.35027.
References
[1]   Kelly, J.C. (1963) Bitopological Spaces. Proceedings of the London Mathematical Society, 13, 71-89.

[2]   Bose, S. and Sinha, D. (1982) Pairwise Almost Continuous Map and Weakly Continuous Map in Bitopological Spaces. Bulletin of Calcutta Mathematical Society, 74, 195-206.

[3]   Bose, S. (1981) Semi Open Sets, Semi Continuity and Semi Open Mappings in Bitopological Spaces. Bulletin of Calcutta Mathematical Society, 73, 237-246.

[4]   Jelic, M. (1990) A Decomposition of Pairwaise. Institute of Mathematics & Computer Sciences. Journal. (Computer Science Series), 3, 25-29.

[5]   Khedr, F.H. (1992) cα-Continuity in Bitopological Spaces. The Arabian Journal for Science and Engineering, 17, 85-89.

[6]   Khedr, F.H. and Al-Blowi, S.A. (2007) Pj- -Open Sets and Pj- -Continuity in Bitopological Spaces (1). Assiut Univ. J. of Mathematics and Computer Science, 36, 1-19.

[7]   Kilicman, A. and Salleh, Z. (2010) Mappings and Decompositions of Pairwise Continuity on Pairwise Nearly Lindelof Spaces. Albanian Journal of Mathematics, 4, 31-47.

[8]   Levine, N. (1961) A Decomposition of Continuity in Topological Spaces. American Mathematical Monthly, 68, 44-46.
http://dx.doi.org/10.2307/2311363

[9]   Tong, J. (2004) Classification of Weak Continuities and Decomposition of Continuity. International Journal of Mathematics and Mathematical Sciences, 2004, 2755-2760.

 
 
Top